# SDR 2011FA0000210

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: General aviation
- Aircraft: N99558
- Make and model: Univar 415C
- Aircraft serial: 2181
- Aircraft time: 2,487 hours
- Engine: Cont C8512
- Engine time: 1,162 hours
- Propeller: Mcauly 1A90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 41513102
- Condition: Corroded
- Location: Center Wing
- Part time: 2,487 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP OF WING CTR SECTION IAW AD 2002-26-02 INTER-GRANULAR CORROSION IN EXFOLIATION STAGE WAS DISCOVERED ON THE BOTTOM MAIN SPAR CAP, EXTREME REAR OTBD SECTIONS WHERE IT WAS MILLED TO ACCOMMODATE THE MLG TRUNNION AND JUST INBD.  ALSO THE LT AND RT (WING WALK) INBD T/E RIBS WERE CORRODING AWAY AND CORROSION WAS FOUND ON THE SURFACE ON VARIOUS LOCATIONS ON THE CTR SECTION.
